# SDR UALA2011091404964

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1540, STR 26R FRAME IS DENTED ON INBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED. TRIMMED OUT DAMAGE ON FRAME INBOARD FLANGE AND FABRICATED A NEW REPAIR DOUBLER ANGLE AND INSTALLED PER SRM, REPAIR 5 AND SRM ON NON ROUTINE 24195.
